could have caused false positive result
HI, thanks for using healthcare magic
False positive drug tests can occur. Sudafed
may contain one of the decongestants ephedrine or pseudoephedrine
, both of these can cause false positive meth
inhaler can also cause false positive results.
There are web pages that list the drugs that can potentially cause false positive drug screening for methamphetamines as well as other medications.
One such web page dig.pharm.uic.edu
Once a test is positive , further testing can be done to confirm or deny the result. The GC/MS test (stands for gas chromatography/mass spectrometry) is highly accurate. It is done to determine if the initial result is accurate.
You may want to consider speaking to your court official or doctor to let them know what medications you were using that may interfere with your result.
I hope this helps, feel free to ask any other questions